Narrow Results Clear All
Search results for "Pharmacists"
- Press Release/Announcement
Potential inaccuracy of electronically transmitted medication history information used for medication reconciliation.
National Alert Network. Horsham, PA: Institute for Safe Medication Practices; Bethesda, MD: American Society of Health-System Pharmacists. February 18, 2014.
This announcement describes concerns related to incorrect information provided by a medication history service. Providers using Surescripts are encouraged to investigate and confirm medication dosages in electronic medical records that seem inappropriate.
National Alert Network for Serious Medication Errors. Bethesda, MD: American Society of Health-System Pharmacists and Institute for Safe Medication Practices; June 16, 2010.
This announcement describes potential dosing errors that may result from a shortage of pre-filled Epinephrine syringes.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; November 6, 2008.
This announcement recalls a mislabeled single-use, disposable syringe that could potentially cause dangerous insulin dosing errors.
FDA Alert for Healthcare Professionals [US Food and Drug Administration Web site]. January 2006.
This U.S. Food and Drug Administration alert reminds health care professionals that nimodipine should only be administered orally, and that intravenous or parenteral administration can cause serious adverse events.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; September 14, 2005.
This announcement explains a labeling change (utilizing color branding to help prevent dispensing errors) to a commonly used form of insulin.
McNeil Consumer & Specialty Pharmaceuticals announces nationwide recall of Children's Tylenol Meltaways - 80 Mg, Children's Tylenol Softchews - 80 Mg and Jr. Tylenol Meltaways - 160 Mg [press release].
Fort Washington, PA: McNeil Consumer & Specialty Pharmaceuticals; June 3, 2005.
This news release announces the recall of several Tylenol children's medications. The packaging and labeling for these medications may be confusing and lead to overdosing.